# SDR 2024FA0000311

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 310A204110
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-SURFACE INDICATION DISCOVERED DURING MAGNETIC PARTICLE INSPECTION (SOPM 20-20-01)
